# SDR SRXR2108/0424003

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Window Frame
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN RIGHT WINDOW FRAME UPPER INTERCOSTAL BRACKET CRACKED AT BS 1159.  REMOVED THE INTERCOSTAL IAW SRM 51-33-01, PG 1.  FABRICATED AND INSTALLED A REPLACEMENT BRACKET IAW DWG AEA0349.
